MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System

Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System
Model Number IntelliSpace Cardiovascular
Medical Device Problem Code Computer System Security Problem (2899)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips identified an internal software defect in the intellispace cardiovascular (iscv) system whereby server message block (smb) signing is not mandatorily enforced on remote hosts.There is no allegation of death, serious injury, or adverse event associated with this issue.This security weakness could allow an attacker with prior access to the iscv network to intercept or manipulate communications between systems, potentially leading to unauthorized access to sensitive patient information (phi/pii), modification of image repository files, or other unauthorized file operations.Under certain circumstances, compromised medical images or patient data could be relied upon for clinical decision-making, potentially resulting in misdiagnosis, delayed or missed critical findings.Therefore, although the issue was identified internally and exploitation requires prior network access, the potential impact on the integrity of diagnostic information and subsequent clinical decision-making supports classification of this issue as a reportable malfunction.

Brand Name
IntelliSpace Cardiovascular
Common Device Name
Cardiovascular Image and Information Management System
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50897781
Report Number3003768277-2026-101627
Device Sequence Number5853027
Product Code LLZ
UDI-Device Identifier00884838125773
UDI-Public(01)00884838125773(11)251114(10)9.2.0.0
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K251215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIntelliSpace Cardiovascular
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown